# SDR UPS96220722

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE SI, CORROSION (C53-111-01.00-02) ON STRINGER CLIP RBL 64 STA 600 WL 198 STR 18.  REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED THEN REPLACED STR 18 STA 600 STRINGER CLIP IAW SRM 51-10-2, 51-30-5, 53-30-3.
